MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ICONO FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ICONO FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327700
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis icono floor system.During an emergency patient procedure, the unit would not start, which led to a delay.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplemental report will be submitted if additional information becomes available.
 
Additional Manufacturer Narrative
Detailed investigation of the reported issue determined that a remote system update (ve40a svp2501) failed.According to the log file analysis, the update was started by the user at 11:41 pm on (b)(6) 2025.While running the software update, the system was in ¿bypass¿ mode and a message was displayed to the user notifying that the unit was offline.The "bypass" mode is an operating mode for various failure scenarios in which basic system functions remain available.This allows the clinical procedure can be completed or stopped in a controlled manner, if necessary.However, the installation was not completed, and since the system was not used or checked as specified in the instruction for use until (b)(6) 2025, the user was not aware of the system issue until the emergency patient arrived.A reboot of the system performed by the user did not solve the problem.However, bypass mode remained available.As part of service activities, the system was restored to its normal state using a backup copy.Parts of the log files were deleted during the restoring attempt, therefore, no conclusive root cause for the issue could be determined.The available information indicates insufficient disk space for the patch installation.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS ICONO FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key24022777
Report Number3004977335-2026-00005
Device Sequence Number10719695
Product Code OWB
UDI-Device Identifier04056869149325
UDI-Public(01)04056869149325
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown